# SDR SWAA2022101757458

- Difficulty date: October 7, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,305 hours, 34,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED ON AFT SIDE OF DOOR CUT OUT BS 219.8+15' BETWEEN S-21R & S-22R AT WL 180 / [01] REMOVED EXISTING -1 DOUBLER IAW SRM 51-40-02-0G-0;[02] TRIMMED OUT DAMAGED AREA ON EGPR SURROUND DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4;[03] ACCOMPLISHED 10X VISUAL INSPECTION OF TRIM OUT AREA NO DEFECTS NOTED IAW SRM 53-10-15-2R-4 REPAIR 4;[04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[05] ACCOMPLISHED INSURANCE CUT OF TRIM OUT AREA IAW SRM 53-10-15-2R-4 REPAIR 4;[06] VERIFIED MATERIAL FOR NEW -1 DOUBLER 2024-T3-.050 ATAG A83990 IAW SRM 53-10-15-2R-4 REPAIR 4;[07] VERIFIED STEPS 1-3 AND 5-6;[08] VERIFIED STEPS 2 THRU 7 C/W;[09] FABRICATED NEW -1 DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4;[10] VERIFIED STEP 9;[11] VERIFIED STEPS 9 & 10 C/W;[12] OK GIVEN TO TREAT AND PRIME;[13] TREATED AND PRIMED -1 DOUBLER AND TRIM OUT IAW SRM 53-10-15-2R-4 REPAIR 4;[14] VERIFIED STEP 13;[15] VERIFIED STEPS 13 & 14 C/W;[16] OK GIVEN TO INSTALL REPAIR PARTS;[17] INSTALLED NEW -1 DOUBLER AND INITIAL RUBBING BLOCK IAW SRM 53-10-15-2R-4 REPAIR 4 SRM 51-40-02-0G-0;[18] VERIFIED JOB IS COMPLETE;[19] VERIFIED STEPS 17 & 18 C/W; JOB COMPLETE; AUDIT C/W;[20] JOB COMPLETE; AUDIT C/W
